Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Direct decomposition of regular semigroups


Author: R. J. Warne
Journal: Proc. Amer. Math. Soc. 19 (1968), 1155-1158
MSC: Primary 20.93
MathSciNet review: 0231932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Math. Surveys, No. 7, Vol. 1, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [2] K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 0209387 (35:285)
  • [3] R. J. Warne, $ I$-bisimple semigroups, Trans. Amer. Math. Soc. 130 (1968), 367-386. MR 0223476 (36:6524)
  • [4] -, Bisimple inverse semigroups mod groups, Duke Math. J. 34 (1967), 787-812. MR 0225911 (37:1501)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231932-7
Article copyright: © Copyright 1968 American Mathematical Society